MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 4F SINGLE CT MIDLINE

MEDICAL COMPONENTS, INC. 4F SINGLE CT MIDLINE
Model Number MLCT4S20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Device was implant on (b)(6) 2025.Patient suffers from several diseases and underwent ct scan.The images showed a tubular, hyperdense material in the pulmonary arterial branches, likely to be a catheter fragment.The device was found to be "trunked" and removed.Patient was kept under observation for seven days without any complications being observed.
 
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no photographs were provided.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured, assembled, and inspected according to specification with no non-conformances or abnormalities.Without an evaluation of the device the complaint cannot be confirmed, and a root cause cannot be determined.The instructions for use (ifu) contain the following warnings and potential complication: damage/fracture of catheter.The ifu also indicates the catheter should be examined for damage prior to insertion and before each use.The insertion and incident date are the same which indicates the damage to the catheter most likely occurred during the insertion procedure.The device should not be advanced or withdrawn forcibly from any component.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4F SINGLE CT MIDLINE
Common Device Name
CT MIDLINE
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key22952324
Report Number2518902-2025-00047
Device Sequence Number9868263
Product Code PND
UDI-Device Identifier00884908113730
UDI-Public(01)00884908113730(17)280213(10)MRRC980
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMLCT4S20
Device Catalogue NumberMLCT4S20
Device Lot NumberMRRC980
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexUnknown